A survey on geometric properties of holomorphic self-maps in some domains of $\mathbb C^n$

Volume 91 / 2007

Chiara Frosini, Fabio Vlacci Annales Polonici Mathematici 91 (2007), 197-217 MSC: Primary 32A10, 32A40; Secondary 32A07, 32H50. DOI: 10.4064/ap91-2-8

Abstract

In this survey we give geometric interpretations of some standard results on boundary behaviour of holomorphic self-maps in the unit disc of $\mathbb{C}$ and generalize them to holomorphic self-maps of some particular domains of $\mathbb{C}^n$.

Authors

  • Chiara FrosiniDipartimento di Matematica “U. Dini”
    Università di Firenze
    Viale Morgagni 67/A
    50134 Firenze, Italy
    e-mail
  • Fabio VlacciDipartimento di Matematica “U. Dini”
    Università di Firenze
    Viale Morgagni 67/A
    50134 Firenze, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image